# SDR R3WA2019F00096

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N496JH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: AE2463509G0150
- Condition: Leaking
- Location: Mlg Brake
- Part time: 11,568 hours, 9,145 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER CREW LOWERED MAIN LANDING GEAR, POWER BRAKE ANNUNCIATION LIGHTS ILLUMINATED. CREW REQUESTED A GO AROUND TO CHECK ISSUE AND RUN CHECKLIST. CREW REQUESTED LONGER RUNWAY AND LANDED WITH LOW BRAKE PRESSURE. CREW USED REVERSE THRUSTER TO SLOW AIRCRAFT AND EXITED RUNWAY AND STOPPED ON TAXIWAY. FBO TOWED AIRCRAFT IN. TECH IN KOMA WAS CONTACTED TO TROUBLESHOOT ISSUE. FLUID WAS FOUND IN LEFT GEARWELL AND BRAKE RESERVOIR EMPTY. BRAKE RESERVOIR WAS SERVICED AND BRAKE SYSTEM OPS CHECKED. MAINTENANCE FOUND A LEAKING LEFT BRAKE LINE DUE TO SWEDGING FAILURE AT COUPLING NUT. NEW BRAKE LINE WAS ORDERED FROM AND LINE WAS REPLACED THE FOLLOWING DAY. BRAKE SYSTEM WAS CLEANED OUT, SERVICED, AND BLED. AIRCRAFT RETURNED TO SERVICE.
